Simplicial homology of strong semilattices of Banach algebras

Choi, Yemon (2010) Simplicial homology of strong semilattices of Banach algebras. Houston Journal of Mathematics, 36 (1). pp. 237-260.

Full text not available from this repository.

Abstract

Certain semigroups are known to admit a 'strong semilattice decomposition' into simpler pieces. We introduce a class of Banach algebras that generalise the l1-convolution algebras of such semigroups, and obtain a disintegration theorem for their simplicial homology. Using this we show that for any Clifford semigroup S of amenable groups, l1(S) is simplicially trivial: this generalises previous results of the author (Glasgow Math. Journal, 2006). Some other applications are presented.

Item Type:
Journal Article
Journal or Publication Title:
Houston Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
68308
Deposited By:
Deposited On:
24 Jan 2014 05:52
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:48